# SDR SWAA2021120749801

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,175 hours, 43,790 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Deformed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STABILIZER FWD LOWER SLIDING SEAL DEFORMED AT UPPER END ; / [01] R&R LEFT HORIZONTAL STABILIZER FWD LOWER SLIDING SEAL PER MM REF 53-31-31
